# SDR AALA200800732

- Difficulty date: March 27, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT ROW 38 INOPERATIVE.  RESEATED CONNECTOR FOR EMERGENCY LIGHTS AT SEAT ROW 38.  SYSTEM GROUND CHECKED NORMAL OPERATION.
